Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 29, 2015, 8:35 PM EDT for White County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2015, 8:35 PM EDT (00:35 UTC)
- Expired
- Jul 29, 2015, 9:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
County White County, GA
The radar
The Greer radar (KGSP), 133 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 796 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
656
WWUS82 KFFC 300035
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 PM EDT WED JUL 29 2015
GAZ016-300115-
WHITE GA-
835 PM EDT WED JUL 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE COUNTY UNTIL
915 PM EDT...
AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR UNICOI STATE PARK...OR 9 MILES NORTHWEST OF
CLARKESVILLE...MOVING SOUTHWEST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CLEVELAND...HELEN...UNICOI STATE PARK...QUALATCHEE LAKE...SAUTEE...
SMITHGALL WOODS CONSERVATION ARE...ROBERTSTOWN...LEAF...ANNA RUBY
FALLS AND BATESVILLE.
LAT...LON 3477 8365 3477 8363 3473 8362 3472 8364
3467 8364 3465 8366 3462 8364 3458 8364
3455 8362 3453 8364 3462 8384 3480 8368
TIME...MOT...LOC 0035Z 029DEG 14KT 3472 8360
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 29, 8:33 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 29, 8:33 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 833 PM EDT WED JUL 29 2015 .PREV DISCUSSION... /ISSUED 341 PM EDT WED JUL 29 2015/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... THE AREA STILL REMAINS ON THE PERIPHERY OF THE UPPER HIGH PRESSURE SYSTEM CENTERED OVER THE SOUTHERN PLAINS. A WEAK SHORTWAVE TRAVERSING SOUTHWARD THROUGH ALABAMA THIS AFTERNOON HAS AIDED IN THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS. CONVECTION SO FAR HAS REMAINED BELOW SEVERE LIMITS...BUT WITH CAPE VALUES UP TO 2500 J/KG ANALYZED IN PARTS OF THE AREA CANNOT RULE OUT AN ISOLATED SEVERE THUNDERSTORM THROUGH THE EVENING. A WEAK SURFACE FRONT WILL MOVE INTO NORTH GEORGIA ON THURSDAY AND PUSH SOUTHWARD THROUGH THE DAY. THIS FRONT WILL SERVE AS A FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT. HIGHEST CONVECTIVE COVERAGE SHOULD BE GENERALLY FROM THE ATLANTA METRO AREA AND SOUTHWARD DURING THE AFTERNOON AND EVENING HOURS AHEAD OF THE FRONTAL BOUNDARY. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH ADEQUATE INSTABILITY FORECAST TO BE IN PLACE. DRIER AIR WILL BEGIN TO FILTER INTO THE NORTH GEORGIA MOUNTAINS BEHIND THIS FRONT BY THE END OF THE SHORT TERM PERIOD. ADDITIONALLY...A HEAT ADVISORY REMAINS IN EFFECT THROUGH 8 PM THIS EVENING GENERALLY ALONG AND SOUTH OF A COLUMBUS TO MACON TO SWAINSBORO LINE FOR HEAT INDICES RANGING FROM 105 TO 108 DEGREES. AT THIS POINT IT DOES NOT APPEAR A HEAT ADVISORY WILL BE NEEDED TOMORROW AS ABUNDANT CLOUD COVER RESULTING FROM CONVECTION WILL HELP KEEP HEAT INDICES BELOW 105...EVEN IN CENTRAL GEORGIA. RW LONG TERM /FRIDAY THROUGH WEDNESDAY/... MEDIUM AND LONG RANGE MODELS CONTINUE TO SHOW GOOD AGREEMENT ON A COLD FRONT STALLING OVER SOUTH GA ON FRIDAY. THIS FRONTAL SYSTEM COMBINED WITH DIURNAL HEATING WILL CONTINUE TO PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS OVER THE WEEKEND IN CENTRAL GA. MODELS CONTINUE TO SHOW AN UPPER DISTURBANCE PRODUCING A WEAK SURFACE LOW ALONG THE FRONT THROUGH EARLY MONDAY. THIS SUGGESTS DIMINISHING RAIN CHANCES ACROSS THE FORECAST AREA BY THE FIRST OF NEXT WEEK. OTHERWISE...WILL CONTINUE TO SHOW THE GREATER RAIN CHANCES FOR CENTRAL GA FOR FRIDAY THROUGH SUNDAY. MODERATE INSTABILITY AND WEAK WIND SHEAR VALUES SUGGEST MOST STORMS WILL REMAIN BELOW SEVERE LIMITS...WITH THE TYPICAL GENERAL THUNDERSTORM PRODUCING BRIEF GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. BEHIND THE FRONT...SHOULD SEE SLIGHTLY COOLER AND DRIER CONDITIONS ACROSS NORTH GA OVER THE WEEKEND...WHILE WARM AND HUMID CONDITIONS MAY PERSIST ACROSS MUCH OF CENTRAL GA...AT LEAST FOR FRIDAY AND SATURDAY. STILL SOME UNCERTAINTY ON JUST HOW FAR SOUTH THE DRIER/COOLER AIR MASS WILL PUSH ON SUNDAY...BUT EVEN CENTRAL GA SHOULD SEE SOME SLIGHTLY COOLER TEMPS BY MONDAY BEFORE THE HOT TEMPS RETURN BY MID NEXT WEEK. 39/16 && .AVIATION... 00Z UPDATE... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE DIMINISHING AS THE SUN IS SETTING THIS EVENING. THERE ARE A FEW OUTFLOW BOUNDARIES MOVING AROUND THE ATL AREA SO WILL CONTINUE TO WATCH FOR ANY CONVECTIVE POP UPS OVER THE NEXT 1 TO 2 HOURS. EXPECTING ANOTHER ROUND OF SHRA/TSRA DEVELOPMENT THU AFTERNOON. WINDS ARE MAINLY OUT OF THE EAST BUT SHOULD TURN BACK TO THE NW SHORTLY AFTER 14Z. WIND SPEEDS WILL STAY 10KT OR LESS WITH SOME HIGHER GUST IN AND AROUND TSRA DEVELOPMENT THU AFTERNOON. CEILINGS AND VSBYS SHOULD STAY VFR THROUGH THE PERIOD. //ATL CONFIDENCE...00Z UPDATE... CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 75 94 73 92 / 30 40 30 30 ATLANTA 77 93 74 90 / 30 40 30 30 BLAIRSVILLE 68 87 64 87 / 30 30 20 20 CARTERSVILLE 74 92 69 90 / 30 40 20 20 COLUMBUS 77 95 76 93 / 30 50 40 40 GAINESVILLE 75 91 72 89 / 30 40 20 20 MACON 75 94 75 94 / 30 50 40 40 ROME 74 93 69 91 / 30 30 20 20 PEACHTREE CITY 74 93 72 91 / 30 40 30 30 VIDALIA 74 94 76 93 / 30 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....17 AVIATION...01
Hazardous weather outlook, Jul 29, 1:20 PM EDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 120 PM EDT WED JUL 29 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 120 PM EDT WED JUL 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON... ...A FEW COULD BE STRONG TO SEVERE... ...HEAT ADVISORY IN EFFECT FOR PARTS OF CENTRAL GEORGIA THIS AFTERNOON AND EARLY EVENING... WEATHER HAZARDS EXPECTED...MAIN THREATS FROM THE THUNDERSTORMS WILL BE STRONG TO POSSIBLY SEVERE WIND GUSTS...FREQUENT LIGHTNING ...LOCALLY HEAVY DOWNPOURS AND SMALL HAIL. MAX HEAT INDICES OF 105 TO 108 CAN BE EXPECTED FOR AREAS GENERALLY ALONG AND SOUTH OF A COLUMBUS TO MACON TO SWAINSBORO LINE THIS AFTERNOON AND EARLY EVENING. PLEASE REFER TO THE HEAT ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION. DISCUSSION... AN UPPER DISTURBANCE WILL INTERACT WITH INCREASING MOISTURE AND INSTABILITY TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE DURING MAX HEATING. THESE STORMS WILL BE POSSIBLE JUST ABOUT ANYWHERE THIS AFTERNOON AS THEY MOVE FROM NORTH TO SOUTH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A COLD FRONT WITH SCATTERED SHOWERS AND THUNDERSTORMS WILL PUSH ACROSS NORTH GEORGIA ON THURSDAY...THEN STALL ACROSS CENTRAL GEORGIA ON FRIDAY WHERE IT PROVIDES A FOCUS FOR SCATTERED THUNDERSTORMS OVER THE WEEKEND. THE FRONT PUSHES SOUTH OF THE AREA BY MONDAY...WITH A DRIER NORTHERLY FLOW LESSONING RAIN CHANCES ACROSS THE AREA FOR MONDAY AND TUESDAY. BEHIND THE FRONT...PARTS OF NORTH GEORGIA MAY SEE SLIGHTLY COOLER HIGH TEMPERATURES... WHILE DAYTIME HIGHS ACROSS CENTRAL GEORGIA REMAIN A BIT ABOVE SEASONAL NORMALS...PRODUCING AFTERNOON HEAT INDICES IN THE UPPER 90S TO NEAR 105 DEGREES EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 39/16
In the hours before
Special weather statement, Jul 29, 3:08 PM EDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT WED JUL 29 2015
GAZ002-291945-
WALKER GA-
308 PM EDT WED JUL 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WALKER COUNTY UNTIL 345
PM EDT...
AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LA FAYETTE...OR NEAR LAFAYETTE...MOVING
SOUTH AT 10 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...LA FAYETTE...NOBLE...NAOMI...COOPER HEIGHTS...CENTER
POST...ROCK SPRING...SUTTLES MILL AND LINWOOD.
LAT...LON 3482 8543 3485 8526 3463 8511 3459 8531
3459 8535 3458 8535 3458 8537 3459 8537
3459 8543
TIME...MOT...LOC 1907Z 346DEG 10KT 3478 8533Special weather statement, Jul 29, 4:54 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT WED JUL 29 2015
GAZ074-292130-
WASHINGTON GA-
454 PM EDT WED JUL 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASHINGTON COUNTY UNTIL
530 PM EDT...
AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RIDDLEVILLE...OR 7 MILES SOUTHEAST OF
SANDERSVILLE...MOVING WEST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...TENNILLE...HARRISON AND RIDDLEVILLE.
LAT...LON 3280 8278 3280 8280 3281 8280 3279 8287
3278 8291 3304 8292 3308 8268 3281 8266
TIME...MOT...LOC 2054Z 093DEG 5KT 3291 8272Special weather statement, Jul 29, 5:23 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 PM EDT WED JUL 29 2015
GAZ027-038-292200-
MADISON GA-OGLETHORPE GA-
523 PM EDT WED JUL 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON AND NORTHWESTERN
OGLETHORPE COUNTIES UNTIL 600 PM EDT...
AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COMER...OR 8 MILES EAST OF DANIELSVILLE...
MOVING SOUTHWEST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DANIELSVILLE...LEXINGTON...COMER...WINTERVILLE...CRAWFORD...
COLBERT...ARNOLDSVILLE...CARLTON...HULL...ATHENS-CLARKE COUNTY
(BALANCE)...SMITHONIA...DIAMOND HILL...POINT PETER...WATSON MILL
BRIDGE STATE PARK...PAOLI AND DUNLAP.
LAT...LON 3417 8310 3415 8306 3412 8305 3411 8303
3410 8304 3403 8296 3385 8313 3396 8327
3400 8327 3400 8328 3404 8336 3419 8310
TIME...MOT...LOC 2123Z 046DEG 12KT 3409 8308Special weather statement, Jul 29, 6:26 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT WED JUL 29 2015
GAZ069-079-080-292300-
TALBOT GA-UPSON GA-TAYLOR GA-
626 PM EDT WED JUL 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALBOT...UPSON AND
NORTHERN TAYLOR COUNTIES UNTIL 700 PM EDT...
AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THE ROCK...OR NEAR THOMASTON...MOVING SOUTH
AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...YATESVILLE...LINCOLN PARK...THE ROCK...CARSONVILLE...BIG
LAZER CREEK WMA...REDBONE CROSSROADS...SALEM...LOGTOWN AND HANNAHS
MILL.
LAT...LON 3274 8446 3299 8428 3299 8414 3280 8415
3269 8420 3269 8419 3268 8415 3267 8415
TIME...MOT...LOC 2226Z 013DEG 13KT 3291 8425Special weather statement, Jul 29, 7:58 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EDT WED JUL 29 2015
GAZ002-011-300030-
CHATTOOGA GA-WALKER GA-
758 PM EDT WED JUL 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHATTOOGA AND
SOUTHWESTERN WALKER COUNTIES UNTIL 830 PM EDT...
AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LA FAYETTE...MOVING SOUTH AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...TRION...LA FAYETTE...NOBLE...COOPER HEIGHTS...
CLOUDLAND...CENTER POST AND LINWOOD.
LAT...LON 3467 8549 3470 8549 3473 8546 3475 8546
3476 8545 3483 8545 3481 8523 3449 8520
3451 8551 3462 8554
TIME...MOT...LOC 2357Z 011DEG 7KT 3476 8535Special weather statement, Jul 29, 8:35 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 PM EDT WED JUL 29 2015
GAZ016-300115-
WHITE GA-
835 PM EDT WED JUL 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE COUNTY UNTIL
915 PM EDT...
AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR UNICOI STATE PARK...OR 9 MILES NORTHWEST OF
CLARKESVILLE...MOVING SOUTHWEST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CLEVELAND...HELEN...UNICOI STATE PARK...QUALATCHEE LAKE...SAUTEE...
SMITHGALL WOODS CONSERVATION ARE...ROBERTSTOWN...LEAF...ANNA RUBY
FALLS AND BATESVILLE.
LAT...LON 3477 8365 3477 8363 3473 8362 3472 8364
3467 8364 3465 8366 3462 8364 3458 8364
3455 8362 3453 8364 3462 8384 3480 8368
TIME...MOT...LOC 0035Z 029DEG 14KT 3472 8360The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 9:16 PM EDT | Special Weather Statement | FFC | White | 44 min |
| Jul 30, 2:26 PM EDT | Special Weather Statement | FFC | Lamar | 34 min |
| Jul 30, 2:30 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Jul 30, 3:20 PM EDT | Special Weather Statement | FFC | Bibb | 25 min |
| Jul 30, 3:29 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Jul 30, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Taylor | 28 min |
| Jul 30, 4:01 PM EDT | Special Weather Statement | FFC | Crawford | 29 min |
| Jul 30, 4:06 PM EDT | Special Weather Statement | FFC | Muscogee | 24 min |
| Jul 30, 4:48 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Schley, Webster | 27 min |
| Jul 30, 4:53 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Jul 30, 5:10 PM EDT | Special Weather Statement | FFC | Macon | 35 min |
| Jul 30, 5:22 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Jul 30, 5:31 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 30, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 44 min |
| Jul 30, 5:50 PM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Jul 30, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 35 min |
| Jul 30, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Fayette, Fulton | 30 min |
| Jul 30, 7:59 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.